Deducing a Drain Spacing Formula by Applying Dimensional Analysis and Self-Similarity Theory


Elmazoghi H. G. , Altunkaynak A.

JOURNAL OF IRRIGATION AND DRAINAGE ENGINEERING, vol.143, no.6, 2017 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 143 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.1061/(asce)ir.1943-4774.0001161
  • Journal Name: JOURNAL OF IRRIGATION AND DRAINAGE ENGINEERING
  • Journal Indexes: Science Citation Index Expanded, Scopus